I have red pigmentation around my lips which looks very irritating when i shave. It kind looks like I have dry skin around that area. I used to use neutrogena acne soap excessively all over my face which i think is the reason why that part of my skin is kinda burned. is there any kind of cream i can use so that my skin can go back to normal; to the normal skin color that the rest of my face has. all your advice is very much appreciated. Thank you
Firstly,It can be due to vit B deficiency.Take some vitamin B complex for some days and see if your symptoms improve.
Secondly,it can be due to atopic dermatitis or eczema("Atopic" refers to a group of diseases where there is often an inherited tendency to develop other allergic conditions, such as asthma and hay fever). Cheilitis(Inflammation of the skin on and around the lips)is often seen in atopic dermatitis.Diagnosed by bld test like RAST.Treatment is by topical steroids or oral therapy of corticosteroids in severe cases.Topical creams like tacrolimus ointment (Protopic) and pimecrolimus cream (Elidel) are also useful.
Hope it helps.Take care and pls do keep me posted on how you are doing.
I see I'm coming to this discussion quite late -- and the MD may have touched on just about ALL the fixes -- but if this fella still needs some input, or if others do, I'd like to add...If you chew gum, or suck on hard candy, or ingest sugar in some form regularly, quit -- for at least a week -- and see if that doesn't help. Milk will also sometimes do this to sensitized skin. Away, look to the things you do habitually (cup your chin in your hand?) for a possible source of irritation, and set about to eliminate the problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.